San Diego, CA
A 21-year-old female asked:
Dizzy while taking hot shower? i have high bp now on meds. how water affects bp? is this dangerous for me?
1 doctor answer • 3 doctors weighed in
Dr. Bernard Seifanswered
Clinical Psychology 42 years experience
Dizzy in shower: Your BP may be lowering in the warmth of the shower. Please consult your doctor. He/she may adjust your medication. Please don't do that by yourself. Peace and good health.
Created for people with ongoing healthcare needs but benefits everyone.
529 viewsReviewed >2 years ago
Last updated Nov 27, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.